# SDR UPS99531240

- Difficulty date: December 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23726
- System (JASC): 2150 · Cabin Cooling System
- Part: Cooling Fan
- Condition: Overheat
- Location: Cockpit
- Stage of operation: LD
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

PILOT REPORT, SMOKE IN FLT DECK ON LANDING. WITH EQUIP COOLING MSG OVERHEAT LIGHT ILLUMINATED EICAS MSG CLG FAN DISPLAYED.  OVHT LGT EXT IN WHEN ALT WAS SELECTED.  RESET 3 PHASE FWD COOLING FAN 1 ON P6.  RAN FAN ON GROUND 1.5 HRS, OPS NORMAL, NO HISTORY.
